A1 Journal article – refereed

Dimension of the boundary in different metrics

List of Authors: Klen R, Suomala V


Publication year: 2013

Journal: Mathematica Scandinavica

Journal name in source: MATHEMATICA SCANDINAVICA

Journal acronym: MATH SCAND

Number in series: 2

Volume number: 112

Issue number: 2

Number of pages: 27

ISSN: 0025-5521

We consider metrics on Euclidean domains Omega subset of R-n that are induced by continuous densities rho: Omega -> (0, infinity) and study the Hausdorff and packing dimensions of the boundary of Omega with respect to these metrics.

Research Areas

Last updated on 2021-24-06 at 11:41